after my hysterectomy 2 years ago i have hot flashes and night sweats it is severe i have tried everthing at the wal mart pharmacy over the counter nothing is working im going crazy pls help me on wat to do
For distressing menopausal symptoms, you will need HRT (hormone replacement therapy) and over the counter medicines will not help. You need a systematic evaluation for hormone levels and a thorough examination to find out whether HRT will be suitable for you. Consult your Doctor.
Hope this helps.
I had a hysterectomy 4 months ago and I understand what you are going through. I immediately start having hot flashes and night sweats and it was absolutly horrible.
I spoke with my doctor and he put me on Venlafaxine HCL ER TSBS he said to make sure they don't give me the generic because if it is not the Venlafaxine HCL ER (extended release) it will make me sick ( throw up).
I have been on it for two weeks now and it really works for me. I still have hot flashes but only once or twice a day instead of having them like every 30 minutes. If you look it up on the Internet if specifically says that it is for hot flashes.
Talk to your doctor and see if that is something that you can use. It has made my life so much better.
Good luck and I hope that this can work for you.
I had a complete hysterectomy 4 years ago and went into surgical menopause. They did a complete hormone panel and the normal range for a female is approx 24, mine was 76!!
I went with the natural HRT patch derived from a plant instead of the pill Premarin or Prempro derived from horse mare urine. It works great for me and I am in the lowest dose .5.
Had hysterectomy back in April but still have left ovary. About 3 weeks after my op I began to experience bad day and night sweats. I went to see my doctor and she prescribed me Clonidine tablets. I have been taking them for just 3 days and they have dramatically helped to decrease the amount of sweats. As my doctor explained they may not work the same for everybody but like myself you would try anything to ease the sweats. I hope that the tablets are a temporary solution and that the sweats will stay away for good!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.